Top answers from doctors based on your search:
Disclaimer

bumped head blood thinners

A 58-year-old female asked:
Dr. Alex Spyropoulos
28 years experience in Internal Medicine
Purpora of arms: It is very common when you are on a blood thinner like warfarin to have purplish or bluish discolorations in the arms, and occasionally on your face. ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 72-year-old male asked:
Dr. Gurmukh Singh
48 years experience in Pathology
Lack of clotting: There three mechanisms to control bleeding into the tissue from injury, 1. contraction of blood vessels, 2 Platelet aggregation to form a plug at the ... Read More
1
1 comment
1
1 thank
A 19-year-old male asked:
Dr. Klaus d Lessnau
35 years experience in Pulmonary Critical Care
Yes: but usually not a problem. Do not worry and check with your doc. No reason to wait. Good luck.
1
1 thank
A 55-year-old member asked:
Dr. Ritesh Rathore
29 years experience in Hematology and Oncology
Yes: Hair loss of a variable degree can occur with warfarin (coumadin) use- it can range from thinning to major loss. Typically this is not common and hair ... Read More
4
4 thanks
A 39-year-old female asked:
Dr. Su Fairchild
23 years experience in Integrative Medicine
Call MD: Please let your doctor know asap! if the bleeding is bad, go to the er immediately.
1
1 thank
A 60-year-old male asked:
Dr. James Chapman
40 years experience in Cardiology
Gingivitis?: It is very unusual to have spontaneous bleeding from normal tissue from brillinta. I would suspect tht you have some inflammation of your gums, or el ... Read More
2
2 thanks
A 66-year-old male asked:
Dr. Richard Horak ii
26 years experience in Internal Medicine
Blood clot: A superficial clot does not require blood thinners. Only DVTs require blood thinnners.
1
1 thank
A 55-year-old female asked:
Dr. Jon Fishburn
29 years experience in Ophthalmology
Neither do: Fish oil does prolong bleeding time but not significantly, unless used in high doses usually combined with other anticoagulants like aspirin. Carrot j ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Julia Grigoriev
33 years experience in Internal Medicine
Yes: Most likely to suffered a concussion, which would give you a headache + potential nausea/ vomiting , vision problems, dizziness, etc. It is not very l ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month